# SDR UPS98826619

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK FRAME CRACKED AT STA 1680 LONGERON 22 RIGHT.  REMOVED DAMAGED FRAME SECTION IAW DC8 SRM 51 1 21.  FABRICATED NEW FRAME SECTION IAW DC8 SRM 51 1 4 HEAT TREATED NEW FRAME SECTION FROM 7075 0 TO 7075 T6, .071  IAW TPS 1003 REV A ALODINED AND PRIMED IAW DC8 SRM 51 1 8.  INSTALLED IAW DC8 SRM 51 1 20D.
